# SDR IPXA2019120439646

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 61,786 hours, 14,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: L1 Door Lift
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR AFT LIFT CABLE DAMAGEDREMOVED AND REPLACED AFT CABLE DOOR DRIVE ASSEMBLY P/N $4913809CW12124 I/A/W MD11 AMM 52 11 03, 52 11 02
